# SDR SWAA2015070841514

- Difficulty date: July 1, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 62,454 hours, 50,202 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6556685
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE BUSTLE SLIDE LOOSE.  SECURED BUSTLE IAW SOPM.
